With in the last year I have noticed a major change in my blood pressure readings.
Lately I have read any where between 85-83/79-65 with a pulse between 53-69, which may be some what normal, but it reads this low after and half an hour to an hour of brisk walking. I have also been noticing these little dots in my vision, which occur randomly while both sitting and standing.
Now, I'm not sure if this is related, but my appetite and sleeping patterns have dramatically changed as well. I can't stay asleep for more than 4 hours at a time, yet I am exhausted all of the time. I am also eating a lot less, between work, school and a lack of sleep I am just to exhausted to even desire anything to eat.
My mother has a history of nodules on her thyroid and is currently dealing with an adrenal tumor. She has a lot of the same problems as I do, so I am wondering if I have the same problem as my mother.
Blood pressure low or high can be affected by fluid and salt levels...if your low on fluids you would have low blood pressure or if you eay a lot of salt it can cause higj blood pressure...have you been drinking a lot of water? Have you been having diarrhea ? Also the little dots your seeing...when you try to look ay them do they disappear? If so those are floaters nothing serious hope this helps. ..
I wouldn't say I drink a lot of water, to much gives me heart burn, but I know I don't drink nearly enough. Most days I will drink maybe a quarter cup to full glass of water [I am not good with measurements]. But I am naturally not a thirst driven person.
As for diarrhea, none of that, and my urine isn't dark or cloudy.
The dots can be described as and explosion. I see a bunch of them, sometimes it lasts 30 seconds, sometimes up to a full minute, and this might sound weird, but they are multicolored.
Anyway, I will try boosting up my water intake as well as my sodium. I really appreciate the help, thank you! :]
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.